MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2513C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a evar procedure was performed to treat a 60mm aaa.During follow-up a type iii endoleak was noted in the endurant ii bifurcate.Per the physician the cause of the endoleak is anatomy and a possible device issue at the flow divider.
 
Additional Manufacturer Narrative
B5; additional information received:the endoleak was confirmed to be a type iiib endoleak at the flow divider of the main body.Per the physician, the cause of the event was neck degeneration with device failure.No intervention has been performed at this time as the patient is seeking a second opinion on the treatment at another facility.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported endoleak was confirmed on the provided imaging; however, the cause of the event could not be conclusively determined.Lack of pre-implant ct scans did not allow for assessment of the pre-implant anatomy and earlier post-implant cts were not available for comparison.Angiograms, including endoleak interrogation, could have facilitated a more comprehensive determination of the endoleak source and cause.Type ia and ib endoleaks seem unlikely, given the adequate proximal and distal seals appeared adequate.A type iiia junctional endoleak also appears less likely due to sufficient component overlap.The endoleak appears most likely to be a type iiib fabric endoleak.Fabric wear due to external abrasion from adjacent calcification abrading the main body stent graft is a potential root cause.Potential changes in aneurysm morphology during implant duration may have exacerbated the fabric abrasion wear.A concomitant type ii endoleak may also be present, given the presence of patent lumbar arteries.B5; additional information received : it was confirmed intervention was performed at another facility where two etew2020c82e limbs were implanted to treat the iiib endoleak.It was confirmed the type iii endoleak resolved with the intervention.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21571356
Report Number9612164-2025-01261
Device Sequence Number21020724
Product Code MIH
UDI-Device Identifier00613994991232
UDI-Public00613994991232
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2015
Device Model NumberETBF2513C145E
Device Catalogue NumberETBF2513C145E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer03/19/2025
04/10/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date04/08/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale